# SDR DALA2022020200675

- Difficulty date: January 31, 2022
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N351NB
- Make and model: Airbus A319-114
- Aircraft serial: 1820
- Aircraft time: 43,371 hours, 22,693 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3151 - DURING W.C. 2527-01041-02 SEATS 1, 13, 19 23 DEF FAILED TO OPEN FOR DROP CHECK. CORRECTIVE ACTION: INSPECTED AND REPACKED. PERFORMED 3RD DROP, ALL IRF LOCATIONS OPS OK. REF WC 2527-0104-02. (8223667)
